# SDR UIEA2010052600007

- Difficulty date: May 26, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 44,012 hours, 6,637 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, DAMAGE WAS FOUND TO THE TO THE LT WING T/E INBD MID FLAP OTBD T/E COVE RIB. THE REPAIR PER PART 1 OF THIS EO IS CATEGORY C AND REQUIRES REPETITIVE INSPECTION IAW PART 2 OF THIS EO AT 5 CYCLE INTERVALS AND REPLACEMENT AT THE NEXT A-CHECK AFTER 26MAY2010 IAW PART 3 OF THIS EO.  PART 2 OF THIS EO REPETITIVELY INSPECTS THE PART 1 REPAIR TO ENSURE CONTINUED AIRWORTHINESS.  PART 3 OF THIS EO ACCOMPLISHES THE INTERIM REPAIR AT THE NEXT A-CHECK AFTER 26 MAY 2010.
